Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 2, pp 185–197 | Cite as

Random variables with infinitely divisible distributions and symmetric spaces

  • M. Sh. Braverman
Article

Keywords

Symmetric Space Divisible Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag, New York (1975).Google Scholar
  2. 2.
    V. M. Kruglov, “A remark to the theory of infinitely divisible laws,” Teor. Veroyatn. Primen.,15, No. 2, 330–336 (1970).Google Scholar
  3. 3.
    S. G. Krein, Yu. I. Petunin (Ju. I. Petunin), and E. M. Semenov, Interpolation of Linear Operators, Am. Math. Soc., Providence (1982).Google Scholar
  4. 4.
    E. M. Semenov, “Imbedding theorems for Banach spaces of measurable functions,” Dokl. Akad. Nauk SSSR,156 No. 6, 1292–1295 (1964).Google Scholar
  5. 5.
    M. A. Krasnosel'skii and Ya. B. Rutitskii (Ya. B. Rutickii), Convex Functions and Orlicz Spaces, Noordhoff, Groningen (1961).Google Scholar
  6. 6.
    E. Lukacs, Characteristic Functions, Hafner, New York (1970).Google Scholar
  7. 7.
    A. N. Shiryaev (A. N. Shiryayev), Probability, Springer-Verlag, New York (1984).Google Scholar
  8. 8.
    M. Loeve, Probability Theory, Van Nostrand, Princeton (1963).Google Scholar
  9. 9.
    S. Ya. Novikov, E. M. Semenov, and E. V. Tokarev, “The structure of subspaces of the spaces Λp(ϕ),” Dokl. Akad. Nauk SSSR,247, No. 3, 552–554 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • M. Sh. Braverman

There are no affiliations available

Personalised recommendations